MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number BI-700-00028-120
Medical Device Problem Codes No Display/Image (1183); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not evaluated or return to the manufacturer as the issue was resolved over phone at the time of the procedure.The issue at the site was determined to be caused by the outlet of the hospital.
 
Event or Problem Description
Medtronic received information regarding an imaging device.It was reported intraoperatively that the mobile view station (mvs) kept shutting down and going completely black bypassing all the shutdown sequences while inputting patient information.The site plugged the mvs into a different outlet and the issue was resolved.The surgical delay was less than one hour.No impact on patient outcome.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LITTLETON)
300 foster street
littleton MA 01460
MDR Report Key7594280
Report Number1723170-2018-02738
Device Sequence Number1775638
Product Code OXO
UDI-Device Identifier00643169845091
UDI-Public00643169845091
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberBI-700-00028-120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2017
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight91